CSN Login
Members Online: 14

Sinus and nasal passage cancer - joint pain after completion of treatments

betann12
Posts: 3
Joined: Jun 2012

Background:
Finished 3 chemo, and 35 radiation sessions. Remainder of tumour was removed a couple of months ago, and they're waiting for me to be cancer free for 3 or 4 months before inserting tubes in to my bottom tear ducts which were melted shut.

In the last month, I have been hit with joint pain. If there's a joint, it's in pain. Some days, I can hardly walk based on the pain. Anybody else experience this type of pain? I'm going to mention it at my next oncologist appointment but, in the mean time, thought I'd mention it here.

CivilMatt's picture
CivilMatt
Posts: 2873
Joined: May 2012

Hi Betann12,

Welcome to the club, sounds like you have been properly initiated. I hope your post treatment side effects are few.

As for the joint pain, are you drinking tons of water and getting a well balanced, nutritional diet? Sometimes it is the easily overlooked items that mater the most.

Feel better,

Matt

betann12
Posts: 3
Joined: Jun 2012

I have been eating a balanced diet but, don't drink as much water as I should.

katenorwood
Posts: 1812
Joined: May 2012

betann12,
Hello, joint pain this severe can be after effects of treatment. My Mother was hit pretty hard with this too. I have OA in most of the joints, and it is no picnic. Yes please tell your onc about these issues. Are you taking anything for the pain ? If not I would defineately be getting something....you need to be able to heal properly. Thinking only positives for you ! Katie

betann12
Posts: 3
Joined: Jun 2012

Thanks Katie. I've been googling the problem and have found the same thing. Apparently, it can impacts your joints, muscles, etc. I've got some tylenol 1's for when the pain really gets to me.

Skiffin16's picture
Skiffin16
Posts: 8058
Joined: Sep 2009

Glad you made it through to the other side.....

I can't offer much in the way other than what Matt has suggested, other than to make sure you communicate with your MD's anything going on.

Most of all of us have various aches and pains for several months to years post Tx.

Best,
John

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network